MathSciNet Relay Station
MathSciNet bibliographic data
MR2482434 93D21 (93E03)
Tian, Jie; Xie, Xue Jun Adaptive state-feedback stabilization for more general high-order stochastic nonlinear systems. Acta Automat. Sinica 34 (2008), no. 9, 1188–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement